Boundary value problems for delay differential systems.
Boichuk, A.; Diblík, J.; Khusainov, D.; Růžičková, M.
Advances in Difference Equations [electronic only] (2010)
- Volume: 2010, page Article ID 593834, 20 p.-Article ID 593834, 20 p.
- ISSN: 1687-1847
Access Full Article
topHow to cite
topBoichuk, A., et al. "Boundary value problems for delay differential systems.." Advances in Difference Equations [electronic only] 2010 (2010): Article ID 593834, 20 p.-Article ID 593834, 20 p.. <http://eudml.org/doc/228297>.
@article{Boichuk2010,
author = {Boichuk, A., Diblík, J., Khusainov, D., Růžičková, M.},
journal = {Advances in Difference Equations [electronic only]},
language = {eng},
pages = {Article ID 593834, 20 p.-Article ID 593834, 20 p.},
publisher = {Springer International Publishing},
title = {Boundary value problems for delay differential systems.},
url = {http://eudml.org/doc/228297},
volume = {2010},
year = {2010},
}
TY - JOUR
AU - Boichuk, A.
AU - Diblík, J.
AU - Khusainov, D.
AU - Růžičková, M.
TI - Boundary value problems for delay differential systems.
JO - Advances in Difference Equations [electronic only]
PY - 2010
PB - Springer International Publishing
VL - 2010
SP - Article ID 593834, 20 p.
EP - Article ID 593834, 20 p.
LA - eng
UR - http://eudml.org/doc/228297
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.